MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139505
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31749930l and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a qdot micro catheter and suffered a cardiac tamponade treated with drainage.Required prolonged hospitalization.The report indicated that after the procedure with a qdot catheter the patient experienced blood pressure decrease.The body surface echocardiography confirmed intracardiac findings consistent with cardiac tamponade (at the end of carto3 use).Approximately 5 hours after the start of the procedure.Chest drainage was performed and blood pressure and other vital signs recovered.No extension of hospitalization.The visitag coloring setting was tag index.The information received indicated that the event was cardiac tamponade.The vital signs stabilized in the catheterization room and the patient condition is improving in the ward.The physician¿s assessment on health hazard was not serious (moderate/mild).The patient required extension of hospitalization.The contact force (cf) monitoring methods used were real time graph, dashboard, vector, and visitag.The visitag additional filter used was target temp.No abnormalities observed prior/during use of the product use.The outcome of the adverse event was improved.Prior to noting the cardiac tamponade ablation was performed.The patient did not require cardiac surgery.No error messages were observed on biosense webster equipment during the procedure.
 
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2026.After checking the presence of pulmonary vein (pv) potentials in the left atrium (la), blood pressure decrease was noted when the mapping catheter was being withdrawn back into the right atrium (ra).The event may have occurred at that time.The outcome of the adverse event was fully recovered (no residual effects).The patient has been discharged from the hospital on (b)(6) 2026.Transseptal puncture performed with a nrg rf transseptal needle.No evidence of a steam pop.The flow setting was pre: 2 seconds; post: 4 seconds.The correct catheter settings were selected on the generator.There were no issues with flow rate change at the start of ablation.In addition, the product information was provided for the concomitant generator and pump.Therefore, updated d10.Concomitant medical products and therapy dates section.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24490400
Report Number2029046-2026-00690
Device Sequence Number10685138
Product Code OAE
UDI-Device Identifier10846835016758
UDI-Public(01)10846835016758(11)250911(17)280910(10)31749930L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139505
Device Lot Number31749930L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR,DEF,15MM DIA., CCW,LASSO; NGEN PUMP, JAPAN CONFIGURATION; NGEN RF GENERATOR, JAPAN; OCTA,LNG,48P,3-3-3-3-3,D-CURVE; SOUNDSTAR ECO SMS 8F CATHETER; UNK_NGEN PUMP; UNK_NGEN RF GENERATOR; UNK_VISITAG SURPOINT¿ EPU
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight49 KG
Patient EthnicityNon Hispanic
Patient RaceAsian